# SDR CALA2016121901111

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 71,680 hours, 8,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO LOWER OVERWING EMERGENCY LIGHTS INOP. LT LOWER TWO OVERWING SLIDE LIGHTS INOP, FOUND 5A FUSE BAD ON POWER SUPPLY. REPLACED FUSE AND OPS CHECKED EMERGENCY LIGHTS. ALL LIGHTS ILLUMINATED. REF AMM 33-51-04/201.
